MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229061A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 17th june, 2023 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the unit had physical damage with missing particles to cover due to collision.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the unit had physical damage with missing particles to cover due to collision.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was being used for patient treatment or diagnosis when the event took place.According to the information provided, the damages detected on the light head cover were caused by a collision.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of d4 catalog #, d4 version or model # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ard569201907.Corrected d4 catalog # blank.Previous d4 version or model # ard569201907.Corrected d4 version or model # ardpwt229061a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) # (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name powerled ii.Corrected d1 brand name maquet powerled ii.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19759036
Report Number9710055-2024-00420
Device Sequence Number18361466
Product Code FTD
UDI-Device Identifier03700712411398
UDI-Public(01)03700712411398
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229061A
Device Catalogue NumberARD569201907
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown